# SDR ASOA201812035348

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656006Z503DAL
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGE TO CENTER 9G BULKHEAD AFT SIDE AT INSERT/RIVNUT LOCATIONS. REPAIRED DAMAGE IAW EO CL-600-2B19-53-L05914 DATED 11/21/2018 AND EC/TC EO CL-600-2B19-53-L05914 REV 0, DATED 2018-11-26.
